# SDR CA991103034

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 731840
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 18,904 hours
- Stage of operation: IN
- Nature of condition: A, J
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE RUNNING THE AIRCRAFT TO INVESTIGATE A PILOT REPORTED SNAG WITH THE NR 2 STANDBY HYDRAULIC PUMP HOT CAUTION LIGHT, THE SUBJECT CAUTION LIGHT ILUMINATED AND THE STANDBY PUMP FAILED.  WHEN THE PUMP FAILED, THE MAINTENANCE CREW NOTICED SMOKE THEN FLAME, AT WHICH TIME THE PUMP WAS SELECTED OFF. WHEN THE PUMP WAS SELECTED OFF, THE FLAMES WENT OUT.  THE STANDBY PUMP WAS REPLACED AND THE SURROUNDING STRUCTURE WAS INSPECTED FOR DAMAGE.
